# SDR ASAA0640464

- Difficulty date: April 19, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603201A
- Condition: Debonded
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING SLAT O/B EDGE LWR SKIN DISBONDED.  ACCOMPLISHED HOT BOND REPAIR PER SRM 51 70 10.
